# SDR HEEA956217

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 222375021113
- Condition: Fluctuates
- Location: Cockpit Tach
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH FLUCTUATES ON HIGH END.  WILL NOT REACH 100%.
